Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 

Content
 

Vol. 6 > Jan. 2018

 

 

Some Fixed Point Theorems for Two Hybrid Pairs of Mappings in Partial Metric Spaces, Vol. 6, No. 1 (Jan. 2018), PP:1-6

doi:10.18576/jant/060101

for Subscribers only

Authors:
Santosh Kumar - Department of Mathematics, College of Natural and Applied Sciences, University of Dar es Salaam, Tanzania
Johnson Kessy - Department of Mathematics, College of Natural and Mathematical Sciences, The University of Dodoma, Tanzania

 

Error Bernoulli Polynomials and their Relation to Hermite Polynomials, Vol. 6, No. 1 (Jan. 2018), PP:7-11

doi:10.18576/jant/060102

for Subscribers only

Authors:
Hunduma Legesse Geleta - Department of Mathematics, Addis Ababa University, Postal address 1176, Addis Ababa, Ethiopia

 

Fixed Points of Non-Self Mappings in Partial Metric Spaces, Vol. 6, No. 1 (Jan. 2018), PP:13-19

doi:10.18576/jant/060103

for Subscribers only

Authors:
Terentius Rugumisa - Faculty of Science, Technology and Environmental Studies, The Open University of Tanzania, Tanzania
Santosh Kumar - Department of Mathematics, College of Natural and Applied Sciences, University of Dar es Salaam, Tanzania

 

m-Normal Cone Metric Spaces, Vol. 6, No. 1 (Jan. 2018), PP:21-26

doi:10.18576/jant/060104

for Subscribers only

Authors:
MOHAMMED Shehu Shagari - Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Zaria, Kaduna, Nigeria
IMAM Abdussamad Tanko - Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Zaria, Kaduna, Nigeria
YAHAYA Sirajo - Department of General Studies Education, Federal College of Education, Zaria, Kaduna, Nigeria

 

RETRACTED: Decomposition Formulas for Srivastava’s Hypergeometric Functions of Three Complex Variables I, Vol. 6, No. 1 (Jan. 2018), PP:27-32

doi:10.18576/jant/060105

for Subscribers only

Authors:
Mosaed M. Makky - Departement of Mathematics, Faculty of Science, South Valley University, Qena, Egypt.

 

Some Inequalities for the Class of Hyponormal Operators, Vol. 6, No. 1 (Jan. 2018), PP:33-37

doi:10.18576/jant/060106

for Subscribers only

Authors:
MOHAMMED Shehu Shagari - Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Zaria, Kaduna, Nigeria
IBRAHIM Aliyu Fulatan - Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Zaria, Kaduna, Nigeria

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved